# SDR ASOA201200970

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 17,510 hours, 16,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED AT THE FS 559 BULKHEAD AT RBL 9, WL 54.10 APPROX .200" L, 55 PERCENT FSH AND RBL 18 WL 59.10 APPROX .200" L 50 PERCENT FULL SCREEN HEIGHT. FAILED NDT. REPAIRED IAW REO 601R-53-41-260 & REO 601R-53-41-260 REV E.
